What are the repercussions of accidental ingestion of Lisinopril?
lisinopril is an antihypertensive medication. It may cause hypotension or postural hypotension. In most individuals there won't be any clinical consequences. If you have a borderline blood pressure (that is normal but low blood pressure) or a serious medical history (particularly with cardiovascular problems) or start feeling faintness or severe weakness then you should visit a doctor for assessment.
So in conclusion, although in most cases no serious effects are expected, in certain individuals it may cause problems. Measure your blood pressure and act accordingly (as suggested)...
I hope it helps!
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Accidentally took 2 lisinopril
- Lisinopril accidental taken
- What if i accidentally took a double dose of lisinopril
- Accidental overdose of lisinopril
- Accidentally take lisinopril twice
- Lisinopril accidental child
- What decongestant is safe with lisinopril
- Accidental double dose of lisinopril
- Accidental consumption of lisinopril pregnancy
- What decongestant with lisinopril